Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 122, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 26, 2007, 12:04 PM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 12:04 PM CDT (17:04 UTC)
- Expired
- Jul 26, 2007, 1:30 PM CDT
- In force
- 86 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 10:15 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 26, 10:15 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 AM CDT THU JUL 26 2007
...CORRECTION FOR MARINE DISCUSSION...
.UPDATE...ANOTHER WET DAY IN STORE AS ATMOSPHERIC CONDITIONS LOOK
VERY SIMILAR TO YESTERDAY. NEARLY STATIONARY UPPER LOW IS EXPECTED
TO REMAIN WEST OF THE REGION...JUST WSW OF THE TX BIG BEND.
SOUTHERLY WINDS ON THE EAST SIDE OF THIS SYSTEM WILL CONTINUE TO
DRAW DEEP TROPICAL MOISTURE NORTHWARD ACROSS S TX. CURRENT FLASH
FLOOD WATCH FOR ENTIRE AREA THROUGH MIDNIGHT TONIGHT WILL LIKELY
BE EXTENDED THROUGH FRI WHEN AFTERNOON PACKAGE IS ISSUED TODAY.
LATEST 12Z SOUNDING FROM CRP SHOWS PWS OF NEARLY 2.25 INCHES...DEEP
SOUTHERLY FLOW OF 10-15 KTS...WITH SFC WINDS BACKED TO ESE.
THUS...COULD AGAIN SEE ISOLATED WATERSPOUTS AND TROPICAL FUNNELS
TODAY. MODELS APPEAR TO BE TARGETING THE ENE 1/3 OF THE CWA FOR
HIGHEST QPF...ESPECIALLY COASTAL COUNTIES FROM CC BAY TO VCT.
CURRENT FORECAST ALREADY HAS CAT POPS IN THIS REGION...WHICH LOOKS
GOOD FOR NOW. GIVEN MODERATE INSTABILITY AND HIGH PWS...ANY
DAYTIME HEATING WILL DESTABILIZE ATMOSPHERE...CAUSING ADDITIONAL
SHOWERS/TSTMS FURTHER INLAND.
CONTINUING TO MONITOR FLASH FLOOD THREAT...WHICH IS CURRENTLY
HIGHEST OVER BEE...JIM WELLS...WESTERN KLEBERG...CALHOUN...ARANSAS
AND REFUGIO COUNTIES.
&&
.MARINE...NO SIGNIFICANT CHANGES TO CURRENT FORECAST. EXPECT SCT-
NUMEROUS SHOWERS/TSTMS TO CONTINUE THROUGH EARLY AFTERNOON...AND
POSSIBLY DECREASE A LITTLE AS INSTABILITY INCREASES OVER THE LAND
BY MID AFTERNOON. HOWEVER...TROPICAL WAVE IS COMING UP FROM THE
SOUTH...WHICH WILL INCREASE SHOWERS/TSTMS AGAIN LATER TODAY AND
TONIGHT THROUGH FRI. WILL KEEP SCEC CONDITIONS GOING TODAY...
ESPECIALLY FOR OFFSHORE WATERS...AS THE TROPICAL WAVE AND ASSOCIATED
CONVECTION MOVE NORTHWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 86 75 88 77 90 / 80 70 70 50 50
VICTORIA 84 74 86 76 89 / 90 80 80 50 60
LAREDO 90 75 93 78 95 / 70 50 50 60 60
ALICE 87 73 89 76 92 / 80 60 70 50 60
ROCKPORT 85 78 87 78 89 / 90 80 80 50 50
COTULLA 85 73 89 73 91 / 70 50 50 60 60
KINGSVILLE 87 75 89 76 91 / 80 60 70 50 50
NAVY CORPUS 86 78 88 79 89 / 80 70 70 50 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
RM/33...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Jul 26, 6:00 AM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CDT THU JUL 26 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 600 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN NORTHWEST OF THE RIO GRANDE PLAINS THROUGH TONIGHT. THE LOW WILL INTERACT WITH ABUNDANT MOISTURE OVER SOUTH TEXAS TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF SOUTH TEXAS TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 8 INCHES POSSIBLE. DUE TO SATURATED SOIL CONDITIONS...ANY HEAVY RAIN WILL QUICKLY BECOME RUNOFF AND LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DRIFT WEST INTO MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH DEEP TROPICAL MOISTURE AND PRODUCE SCATTERED...AND AT TIMES NUMEROUS...SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS WITH A THREAT OF LOCALLY HEAVY RAINFALL. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE FRIDAY AND SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY. SCATTERED 1 TO 2 INCH AND LOCALIZED 3 TO 6 INCH RAINFALL TOTALS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE WEEK LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL RIVERS IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD RAINFALL AMOUNTS FOR THE MONTH OF JULY. ADDITIONAL HEAVY RAINFALL WILL ONLY WORSEN THE RIVER FLOOD SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TM
In the hours before
Local storm report, Jul 26, 11:18 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1118 AM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 7 NE ALICE 27.83N 97.98W
07/26/2007 JIM WELLS TX LAW ENFORCEMENT
HIGHWAY 44 WESTBOUND FROM BENTONVILLE TO HIGHWAY 359 IS
UNDER WATER
&&
NHLocal storm report, Jul 26, 12:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1202 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD KINGSVILLE 27.51N 97.86W
07/26/2007 KLEBERG TX EMERGENCY MNGR
ROADS BARRICADED AT SEVERAL STREETS AND INTERSECTIONS
INCLUDING 17TH AND LEE...TRENT ROAD AND BUSINESS 77...AND
N. ARMSTRONG.
&&
87The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:19 PM CDT | River Flood Warning | CRP | Live Oak | 4 days |
| Jul 26, 10:09 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 11 hr |
| Jul 26, 10:09 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 23 hr |
| Jul 26, 10:32 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 88 min |
| Jul 26, 12:55 PM CDT | Marine Weather Statement | CRP | 2 hr | |
| Jul 26, 1:27 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 93 min |
| Jul 26, 2:42 PM CDT | River Flood Warning | CRP | Nueces | 53 hr |
| Jul 26, 3:00 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.